# SDR DXTA2025040102859

- Difficulty date: March 29, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N341QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800225
- Aircraft time: 14,107 hours, 9,265 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Control Valve
- Condition: Leaking
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AFTER A NORMAL LANDING IN HOU, A LINEMAN NOTICED OUR RIGHT MLG TRUCK SMOKING WITH A VERY DISTINCT CRACKLING SOUND (ALMOST THE SOUND OF A WOOD LOG BURNING IN A FIRE). THERE WAS ALSO THE SMELL OF BURNING HYDRAULIC FLUID. AFTER ,PERFORMED DETAILED INSPECTION OF R/H MLG TRUCK(#3& #4WHEEL/TIREASSY.) INCLUDING THE FLUID LINES& ASSOCIATED GEAR CONTROL VALVES FOR DAMAGE/FLUID LEAKS. NO FLUID LEAKS, OR OBVIOUS DEFECTS WERE FOUND. PER CUSTOMER REQUEST, REMOVED & REPLACED THE R/H OTBD (#4) BRAKE ASSEMBLY & (#4) WHEEL HUB& TIRE ASSEMBLY, USING SERVICEABLE HARDWARE.REF.CE-680MM 32-10-10,32-42-10& 32-41-20 FOR MX PERFORMED. BRAKE ASSY P/N & S/N REMOVED: 2-1675-1(9914655-3) & 0230A BRAKE ASSY P/N & S/N INSTALLED:2-1675-1(9914655-3) & D1366P W HEEL-HUB& TIRE ASSYP/N & S/N REMOVED:6941060-1& 2024 WHEEL-HUB& TIRE ASSYP/N & S/N INSTALLED:6941060-1& 0494
